# SDR ASAA2016110518762

- Difficulty date: November 5, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A566022
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 947 RBL 48 - 50 CORRODED ON UPPER SURFACE.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1, FIGURE 103, DETAIL C.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02 AND DRAWING 147A5650 REV- SHEET 45.
